You are here

Bibliography

Export 1155 results:
Author Title Type [ Year(Asc)]
1960
Reed I, Solomon G. Polynomial codes over certain finite fields. Journal of the Society of Industrial and Applied Mathematics [Internet]. 1960 ;8(2):300–304. Available from: http://www.jstor.org/pss/2098968
1959
Erdős P, Rényi A. On Random Graphs I. Publicationes Mathematicae (Debrecen). 1959 ;6:290-297.
1950
Nash Jr. JF. Equilibrium points in n-person games. PNAS. Proceedings of the National Academy of Sciences of the USA. 1950 ;36(1):48-49.
1944
von Neumann J, Morgenstern O. The Theory of Games and Economic Behavior. 60thth ed. Princeton, New Jersey, USA: Princeton University Press; 1944 p. 776. Available from: http://www.archive.org/details/theoryofgamesand030098mbp

Pages